Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 198, NWS Tulsa, OK

August 8, 2012Craig County, Delaware County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 8, 2012, 5:04 PM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2012, 5:04 PM CDT (22:04 UTC)
Expired
Aug 8, 2012, 6:00 PM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Craig County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 88 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 5:10 PM CDTTSTM WND DMGWelch, OKTREES SNAPPED OFF AND MARBLE SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-243 J/kg
Mixed-layer LCL
2303 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WUUS54 KTSA 082204
SVRTSA
OKC035-041-115-082300-
/O.NEW.KTSA.SV.W.0198.120808T2204Z-120808T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 600 PM CDT

* AT 502 PM CDT...A SEVERE THUNDERSTORM WAS CENTERED 5 MILES NORTHEAST
  OF BLUEJACKET...MOVING SOUTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  NARCISSA...AFTON...FAIRLAND...BERNICE...BERNICE STATE PARK...
  CLEORA...GROVE AND HONEY CREEK STATE PARK.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 290 AND 306.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3669 9462 3646 9494 3688 9519 3696 9502
TIME...MOT...LOC 2204Z 322DEG 25KT 3682 9499

$$
3 follow-up statements
259 
WWUS54 KTSA 082226
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT WED AUG 8 2012

OKC035-041-115-082300-
/O.CON.KTSA.SV.W.0198.000000T0000Z-120808T2300Z/
CRAIG OK-DELAWARE OK-OTTAWA OK-
526 PM CDT WED AUG 8 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHERN OTTAWA...NORTHWESTERN DELAWARE AND EASTERN CRAIG COUNTIES...

AT 519 PM CDT...A SEVERE THUNDERSTORM WAS CENTERED NEAR 
NARCISSA...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM OR OUTFLOW WINDS
CREATED BY THIS STORM INCLUDE...AFTON...FAIRLAND...BERNICE...BERNICE 
STATE PARK...CLEORA...GROVE AND HONEY CREEK STATE PARK.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 290 AND 306.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3685 9517 3694 9499 3669 9462 3646 9494
TIME...MOT...LOC 2225Z 323DEG 26KT 3675 9495

$$
396 
WWUS54 KTSA 082243
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT WED AUG 8 2012

OKC035-041-115-082300-
/O.CON.KTSA.SV.W.0198.000000T0000Z-120808T2300Z/
CRAIG OK-DELAWARE OK-OTTAWA OK-
543 PM CDT WED AUG 8 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHERN OTTAWA...NORTHWESTERN DELAWARE AND EASTERN CRAIG COUNTIES...

AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AFTON...MOVING
SOUTH AT 15 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FAIRLAND...AFTON...HONEY CREEK STATE PARK...BERNICE STATE PARK...
BERNICE...GROVE AND CLEORA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 290 AND 306.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3678 9511 3689 9494 3669 9462 3646 9494
TIME...MOT...LOC 2243Z 338DEG 12KT 3673 9497

$$
796 
WWUS54 KTSA 082257
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT WED AUG 8 2012

OKC035-041-115-082307-
/O.EXP.KTSA.SV.W.0198.000000T0000Z-120808T2300Z/
CRAIG OK-DELAWARE OK-OTTAWA OK-
557 PM CDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OTTAWA...NORTHWESTERN
DELAWARE AND EASTERN CRAIG COUNTIES EXPIRES AT 600 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3678 9511 3689 9494 3669 9462 3646 9494
TIME...MOT...LOC 2257Z 338DEG 12KT 3669 9495

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:43 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 8, 3:43 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT WED AUG 8 2012

.DISCUSSION...
ONGOING CONVECTION WILL MAINTAIN A RISK OF DAMAGING DOWNBURST
WINDS ACROSS SE OK AND WESTERN AR INTO SUNSET...WITH ATTENTION
THEN TURNING TO EXPANDING CONVECTION ACROSS THE CENTRAL PLAINS.
THIS CONVECTION WILL BE FORCED BY A RESPECTABLE MID LEVEL WAVE FOR
EARLY AUGUST...AND LIKELY DEVELOP SOUTH AND EASTWARD AFTER SUNSET.
GIVEN THE DEEPLY MIXED AND NOT-YET OVERTURNED BOUNDARY LAYER IN
PLACE ACROSS NE OK...THE CONVECTION WILL HAVE A GOOD CHANCE OF
DEVELOPING INTO THE REGION. THE SOUTHWARD EXTENT SHOULD BE LIMITED
BY THE ONGOING CONVECTION AND ITS EFFECTS ON STABILIZING THE
BOUNDARY LAYER. THIS SCENARIO IS LARGELY SUPPORTED BY THE 18Z NAM
AND HRRR OUTPUT.

THE COLD FRONT ASSOCIATED WITH THE PASSING WAVE WILL MOVE INTO NE
OK BY SUNRISE THURSDAY...AND THROUGH MUCH OF THE FORECAST AREA BY
SUNSET THURSDAY. STORM CHANCES WILL RESIDE ALONG AND SOUTH OF THE
BOUNDARY PRIMARILY DURING THE AFTERNOON HOURS ON THURSDAY.
NOTICEABLY DRIER AND COOLER AIR WILL FOLLOW THE FRONT AND BRING
TEMPS NEAR NORMAL FRIDAY AND SATURDAY. RAINFALL FOOTPRINTS...OR
LACK THEREOF...MAY LARGELY AFFECT THE DEGREE OF COOLING GIVEN THE
VERY WARM GROUND TEMPS AND LACK OF CLOUD COVER BEHIND THE FRONT.

UPPER RIDGING WILL ATTEMPT TO EXPAND BACK EASTWARD OVER THE
WEEKEND...THOUGH IT LOOKS TO BE SUPPRESSED FURTHER SOUTH AND NOT
HAVE AS STRONG AS INFLUENCE AS RECENTLY. SOUTHERN PERIPHERY OF A
PASSING WAVE MAY SUPPORT PRECIP LATE SUNDAY INTO
MONDAY...OTHERWISE NO SIGNIFICANT PRECIP CHANCES ARE NOTED UNTIL
POSSIBLY JUST BEYOND THIS FORECAST TIME FRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75 100  69  92 /  30   0  10   0
FSM   78 104  70  93 /  30  20  10   0
MLC   74 103  69  94 /  30  20  10   0
BVO   69  99  64  92 /  30   0  10   0
FYV   67  97  64  87 /  40  10  10   0
BYV   70  95  66  85 /  50  10  10   0
MKO   73 102  69  93 /  40   0  10   0
MIO   71  97  68  88 /  40   0  10   0
F10   75 102  70  93 /  30  10  10   0
HHW   75 103  73  95 /  30  30  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....07
Hazardous weather outlook, Aug 8, 12:50 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT WED AUG 8 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT WED AUG 8 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS ARE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL DEVELOPMENT WILL BE
LIKELY THROUGH THE AFTERNOON HOURS...WITH SOME SEVERE POTENTIAL
ESPECIALLY OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
DAMAGING DOWNBURSTS WILL BE THE BIGGEST SEVERE THREAT WITH THESE
STORMS...ALTHOUGH SOME LARGE HAIL POTENTIAL EXISTS AS WELL.

IN ADDITION TO THE AFTERNOON ACTIVITY...THUNDERSTORMS ARE EXPECTED
TO DEVELOP AND ORGANIZE OVER THE CENTRAL PLAINS AND MOVE SOUTHWARD
INTO PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS
EVENING AND INTO THE OVERNIGHT. THESE STORMS WILL CONTAIN A THREAT
FOR MORE ORGANIZED DAMAGING WINDS.

THIS AFTERNOON...CONTINUED TRIPLE DIGIT HEAT WILL LEAD TO HEAT
INDICES NEAR 105 FOR MUCH OF EASTERN OKLAHOMA AND PART OF WEST
CENTRAL ARKANSAS. THE HOT WEATHER WILL ALSO FUEL A LIMITED FIRE
DANGER...ALTHOUGH OVERALL...LIGHTER WINDS WILL LEAD TO A
RELATIVELY LOW THREAT OF RAPID FIRE SPREAD. THE EXCEPTION TO THIS
WILL BE IF THUNDERSTORM OUTFLOWS IMPACT AN ONGOING FIRE...IN WHICH
CASE...FIRE SPREAD COULD BECOME QUICK AND ERRATIC.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE REQUIRED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
           DANGEROUS HEAT POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
NORTHWEST FLOW ALOFT WILL KEEP A CHANCE OF THUNDERSTORMS THROUGH THE
DAY THURSDAY...AS A COLD FRONT MOVES THROUGH THE AREA. HIGH
PRESSURE WILL BUILD BEHIND THE FRONT THURSDAY NIGHT AND BRING DRY
WEATHER ONCE AGAIN. THE DRIER CONDITIONS AND INCREASED WINDS
ASSOCIATED WITH THE FRONTAL PASSAGE WILL LEAD TO AN ELEVATED
THREAT OF RAPID FIRE SPREAD FOR THURSDAY AND FRIDAY. ANOTHER
FRONT WILL TRY TO MOVE INTO THE AREA ON SUNDAY...THEN STALL OUT.
THAT WILL PROVIDE A CHANCE OF THUNDERSTORMS SUNDAY THROUGH
TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 8, 3:29 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
329 PM CDT WED AUG 8 2012

ARZ029-OKZ070-072-074-076-082115-
HASKELL OK-LE FLORE OK-MUSKOGEE OK-SEBASTIAN AR-SEQUOYAH OK-
329 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     WESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     HASKELL AND NORTHERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND SOUTHWESTERN SEQUOYAH

AT 328 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF TAMAHA TO 3 MILES SOUTH OF
CAMERON...MOVING SOUTHWEST AT 5 TO 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS
INCLUDE...MCCURTAIN...STIGLER...WHITEFIELD...KEOTA...KANIMA...TAMAHA.
..GORE...POTEAU...HOWE...WISTER...SHADY
POINT...CAMERON...MILTON...PANAMA...BOKOSHE...ROCK
ISLAND...SPIRO...SCULLYVILLE...COWLINGTON...BRIARTOWN...WEBBERS
FALLS AND JENSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING MARBLE SIZE HAIL AND WIND
GUSTS TO 50 MPH AND LOCALLY HEAVY RAINFALL.

LAT...LON 3488 9462 3526 9534 3556 9510 3517 9439
TIME...MOT...LOC 2028Z 037DEG 10KT 3539 9510 3509 9456
Special weather statement, Aug 8, 4:08 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT WED AUG 8 2012

OKZ070>072-074-082145-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
408 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN HASKELL AND EASTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH

AT 407 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JUST SOUTH OF WEBBERS FALLS TO JUST SOUTH OF
ONAPA...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS
INCLUDE...TAMAHA...GORE...ONAPA...PORUM...WARNER AND WEBBERS FALLS.

THESE STORMS WILL BE CAPABLE OF PRODUCING MARBLE SIZE HAIL AND WIND
GUSTS TO 45 MPH AS WELL AS LOCALLY HEAVY RAIN.

LAT...LON 3557 9509 3539 9495 3525 9545 3529 9545
      3530 9550 3544 9560
TIME...MOT...LOC 2107Z 327DEG 17KT 3546 9513 3537 9553
Special weather statement, Aug 8, 4:20 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT WED AUG 8 2012

OKZ070-074>076-082200-
HASKELL OK-LATIMER OK-LE FLORE OK-MUSKOGEE OK-
420 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...CENTRAL LE FLORE AND NORTHEASTERN LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

AT 419 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF KANIMA TO JUST SOUTHWEST OF SHADY
POINT...MOVING SLOWLY SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS
INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...KINTA...ENTERPRISE...WHITEF
IELD...KEOTA...KANIMA...FANSHAWE...SHADY POINT...MILTON...BOKOSHE
AND BRIARTOWN.

THESE STORMS WILL BE CAPABLE OF PRODUCING THUNDERSTORM OUTFLOW WIND
GUSTS TO 45 MPH.

LAT...LON 3538 9497 3510 9459 3490 9500 3525 9544
TIME...MOT...LOC 2119Z 253DEG 8KT 3535 9504 3511 9468
Special weather statement, Aug 8, 4:43 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT WED AUG 8 2012

OKZ057-058-082215-
CRAIG OK-OTTAWA OK-
443 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CRAIG AND OTTAWA

AT 443 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
WELCH...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MIAMI...AFTON...FAIRLAND...
NARCISSA...PYRAMID CORNERS...BLUEJACKET AND WELCH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3680 9477 3664 9505 3698 9529 3701 9524
      3701 9501
TIME...MOT...LOC 2143Z 324DEG 10KT 3696 9513
Special weather statement, Aug 8, 4:55 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED AUG 8 2012

OKZ049-073>076-082230-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
455 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN HASKELL...WESTERN LE FLORE...EASTERN PITTSBURG...
     NORTHERN PUSHMATAHA AND LATIMER

AT 451 PM CDT...THE LEADING EDGE OF STRONG THUNDERSTORM OUTFLOW
WIND WAS FROM JUST NORTHWEST OF TO GOWEN TO JUST NORTH OF
KIAMICHI...MOVING SOUTHWEST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
NCLUDE...LEWISVILLE...ENTERPRISE...
WILBURTON...YANUSH...HIGGINS...BE NGAL...DAMON...GOWEN...
PANOLA...RED OAK...TALIHINA...MCALESTER...HARTSHORNE...
HAILEYVILLE...DOW...BACHE...ALDERSON...KREBS...BLOCKER...
FEATHERSTON...QUINTON...CLAYTON...TUSKAH
OMA...KIAMICHI...SARDIS...ROBBERS CAVE STATE PARK AND TALIMENA STATE
PARK.

THIS OUTFLOW WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 30 OR 45 MPH.

LAT...LON 3529 9540 3512 9527 3493 9504 3481 9486
      3451 9536 3468 9563 3481 9577 3497 9589
TIME...MOT...LOC 2151Z 047DEG 21KT 3508 9563 3492 9552
          3479 9536 3469 9519
Special weather statement, Aug 8, 5:03 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT WED AUG 8 2012

OKZ071-073-082245-
MCINTOSH OK-PITTSBURG OK-
503 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN MCINTOSH AND NORTHWESTERN PITTSBURG

AT 503 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HANNA...MOVING
SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...EUFAULA...HANNA...VERNON...RAIFORD...VIVIAN...
CROWDER...INDIANOLA...CANADIAN AND ARROWHEAD STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3516 9599 3528 9599 3535 9583 3529 9545
      3525 9545 3495 9589 3515 9601
TIME...MOT...LOC 2203Z 313DEG 13KT 3520 9586

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:06 PM CDTSpecial Weather StatementTSAOkfuskee24 min
Aug 7, 7:12 PM CDTSevere Thunderstorm WarningTSAOkfuskee33 min
Aug 8, 1:05 PM CDTSpecial Weather StatementTSAMayes40 min
Aug 8, 1:13 PM CDTSpecial Weather StatementTSALatimer32 min
Aug 8, 1:52 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha20 min
Aug 8, 2:07 PM CDTSpecial Weather StatementTSALeFlore38 min
Aug 8, 2:11 PM CDTSpecial Weather StatementTSALeFlore34 min
Aug 8, 2:18 PM CDTSevere Thunderstorm WarningTSALeFlore48 min
Aug 8, 2:21 PM CDTSevere Thunderstorm WarningTSALeFlore24 min
Aug 8, 2:23 PM CDTSpecial Weather StatementTSALatimer37 min
Aug 8, 2:28 PM CDTSpecial Weather StatementTSASequoyah47 min
Aug 8, 2:34 PM CDTFlash Flood WarningTSALeFlore3 hr
Aug 8, 2:58 PM CDTSevere Thunderstorm WarningTSALeFlore47 min
Aug 8, 3:29 PM CDTSpecial Weather StatementTSAHaskell46 min
Aug 8, 4:08 PM CDTSpecial Weather StatementTSAHaskell37 min
Aug 8, 4:20 PM CDTSpecial Weather StatementTSAHaskell40 min
Aug 8, 4:43 PM CDTSpecial Weather StatementTSACraig32 min
Aug 8, 4:55 PM CDTSpecial Weather StatementTSALatimer, Pittsburg35 min
Aug 8, 5:03 PM CDTSpecial Weather StatementTSAMcIntosh42 min
Aug 8, 5:34 PM CDTSpecial Weather StatementTSAOttawa41 min
Aug 8, 5:34 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg56 min
Aug 8, 5:38 PM CDTSpecial Weather StatementTSAPushmataha37 min
Aug 8, 5:39 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg51 min
Aug 8, 5:59 PM CDTSpecial Weather StatementTSADelaware46 min
Aug 8, 6:03 PM CDTSevere Thunderstorm WarningTSAPittsburg42 min
Aug 8, 6:05 PM CDTSevere Thunderstorm WarningTSAPushmataha40 min
Aug 8, 6:27 PM CDTSevere Thunderstorm WarningTSAPittsburg50 min
Aug 8, 6:35 PM CDTAreal Flood AdvisoryTSAPittsburg85 min
Aug 8, 6:45 PM CDTSpecial Weather StatementTSAPushmataha30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.